MathSciNet Relay Station
MathSciNet bibliographic data
MR2076383 (2005f:16044) 16S37 (16E30 16E65)
Green, E. L.; Marcos, E. N.; Martínez-Villa, R.; Zhang, Pu $D$-Koszul algebras. J. Pure Appl. Algebra 193 (2004), no. 1-3, 141–162.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement